# SDR ASOA03075

- Difficulty date: February 22, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, THE UPPER AND LOWER WEB AT BL 0 ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE UPPER AND LOWER WEB AT BL 0 ENGINE SUPPORT BEAM IAW ASA EO 600-53-0072.  (M)
